# SDR 2003UALA00588

- Difficulty date: July 23, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 23,671 hours, 2,913 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER FLANGE IS BENT AT BL 0 AND BS 1800.  MAJOR REPAIR ACCOMPLISHED.  REPLACED UPPER CHORD.
